# SDR FDEA201008173024

- Difficulty date: August 17, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005282HF
- Condition: Corroded
- Location: Bs 1853
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL IS DELAMINATED AND CORRODED AT BS 1853; RBL 75. FABRICATED NEW FLOOR PANEL AT BS 1853; RBL 75 IAW DWG SRZ 25-005, REV "H".  REMOVED PANEL TO F.O.M. AND REPLACED IAW AMM 53-21-01.
